# SDR AALA201708089023

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 52,535 hours, 22,946 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: D5211013000099
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ASSIST HANDLE COVER MISSING. INSTALLED R1 DOOR ASSIST HANDLE AS REQUIRED.
